American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 200 found      Go to page: 1 2 3 4 5 6 7

[120] Peng Lin and Richard Rochberg. On the Friedrichs operator . Proc. Amer. Math. Soc. 123 (1995) 3335-3342. MR 1264822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Huiping Li. Schatten class Hankel operators on the Bergman spaces of strongly pseudoconvex domains . Proc. Amer. Math. Soc. 119 (1993) 1211-1221. MR 1169879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] D. Voiculescu. Entropy of random walks on groups and the Macaev norm . Proc. Amer. Math. Soc. 119 (1993) 971-977. MR 1151816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Krzysztof Nowak. Schatten ideal behavior of a generalized Hardy operator . Proc. Amer. Math. Soc. 118 (1993) 479-483. MR 1152990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] José M. González-Barrios and Richard M. Dudley. Metric entropy conditions for an operator to be of trace class . Proc. Amer. Math. Soc. 118 (1993) 175-180. MR 1145418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Jonathan Arazy and Yaakov Friedman. Contractive projections in $C_p$. Memoirs of the AMS 95 (1992) MR 1086564.
Book volume table of contents   

[126] Patrick N. Dowling. Some applications of convolution of operators on Banach spaces . Proc. Amer. Math. Soc. 116 (1992) 191-195. MR 1094499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] P. J. Maher. Commutator approximants . Proc. Amer. Math. Soc. 115 (1992) 995-1000. MR 1086335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Bernd Carl and Andreas Defant. Tensor products and Grothendieck type inequalities of operators in $L\sb p$-spaces . Trans. Amer. Math. Soc. 331 (1992) 55-76. MR 1080168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Fuad Kittaneh. Some trace class commutators of trace zero . Proc. Amer. Math. Soc. 113 (1991) 655-661. MR 1086332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Krzysztof Nowak. On $p$-$C\sp *$ summing operators . Proc. Amer. Math. Soc. 111 (1991) 657-662. MR 1034881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Ke He Zhu. Hankel operators on the Bergman space of bounded symmetric domains . Trans. Amer. Math. Soc. 324 (1991) 707-730. MR 1093426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Fernando Cobos, Svante Janson and Thomas Kühn. On the optimal asymptotic eigenvalue behaviour of weakly singular integral operators . Proc. Amer. Math. Soc. 113 (1991) 1017-1022. MR 1060720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Alvaro Arias. Some properties of noncommutative $H\sp 1$ spaces . Proc. Amer. Math. Soc. 112 (1991) 465-472. MR 1045585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] S. J. Montgomery-Smith and M. Talagrand. The Rademacher cotype of operators from $l\sp N\sb \infty$ . Proc. Amer. Math. Soc. 112 (1991) 187-194. MR 1043416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Paulette Saab. Integral operators on spaces of continuous vector-valued functions . Proc. Amer. Math. Soc. 111 (1991) 1003-1013. MR 1039263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Hermann König and Nicole Tomczak-Jaegermann. Bounds for projection constants and $1$-summing norms . Trans. Amer. Math. Soc. 320 (1990) 799-823. MR 968885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Fuad Kittaneh. On some equivalent metrics for bounded operators on Hilbert space . Proc. Amer. Math. Soc. 110 (1990) 789-798. MR 1027097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Ke He Zhu. Hilbert-Schmidt Hankel operators on the Bergman space . Proc. Amer. Math. Soc. 109 (1990) 721-730. MR 1013987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Boris Lavrič. On the modulus of cone absolutely summing operators and vector measures of bounded variation . Proc. Amer. Math. Soc. 108 (1990) 479-481. MR 993756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] József V. Varga. Traces on irregular ideals . Proc. Amer. Math. Soc. 107 (1989) 715-723. MR 984818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Chris Brislawn. Kernels of trace class operators . Proc. Amer. Math. Soc. 104 (1988) 1181-1190. MR 929421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Vladimir V. Peller. Wiener-Hopf operators on a finite interval and Schatten-von Neumann classes . Proc. Amer. Math. Soc. 104 (1988) 479-486. MR 962816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] D. R. Lewis. An upper bound for the projection constant . Proc. Amer. Math. Soc. 103 (1988) 1157-1160. MR 954999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Don Hadwin and Eric Nordgren. Extensions of the Berger-Shaw theorem . Proc. Amer. Math. Soc. 102 (1988) 517-525. MR 928971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Svante Janson and Jaak Peetre. Paracommutators---boundedness and Schatten-von Neumann properties . Trans. Amer. Math. Soc. 305 (1988) 467-504. MR 924766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Peng Fan, Che Kao Fong and Domingo A. Herrero. On zero-diagonal operators and traces . Proc. Amer. Math. Soc. 99 (1987) 445-451. MR 875378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Oscar Blasco. Positive $p$-summing operators on $L\sb p$-spaces . Proc. Amer. Math. Soc. 100 (1987) 275-280. MR 884466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Peter Takáč. A formula for the resolvent of $(-\Delta)\sp m+M\sp {2m}\sb q$ with applications to trace class . Trans. Amer. Math. Soc. 303 (1987) 325-344. MR 896025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] $C^*$-Algebras. CBMS Regional Conference Series in Mathematics 60 (1986) 119-134.
Book volume table of contents
View Article: PDF


Results: 120 to 149 of 200 found      Go to page: 1 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia